Do you want to volunteer to teach a class or lead a ritual? (Leading a class or ritual counts as part of your community service to the festival, and does not grant you free admission - sorry!). Please see Class or Ritual Volunteer Form to volunteer.
(Fri, 3:00 pm)
Shielding and Grounding 101 - by Joshua
This class will cover the basics of shielding and grounding on an energetic level. I will attempt to answer as many questions as I can, and we can cover more advanced techniques should the need arise. 1 hour.
(Fri, 4:00 pm)
Show and Tell - by skippy
Come "show" yourself and "tell" us about your path, experiences, and any other bits of personal information you might want to share with the community. This will be an informal discussion, with attendees surrounding the moderator in a circle. So, come, meet, and learn about your fellow pagans. Who knows, you might even make a friend or two if you're not careful! 2 hours.
(Fri, 6:00 pm)
Stone Soup Spell - by "Wizzard" Rodney Hall
Come and experience the Wizzard's magnificent magical spell of Stone Soup! Remember the best stone soup is made with the magick of community, so come participate! Bring any ingredients to add your flavor to the ritual on the way to Skippy's "Show and Tell" class, so that the soup will have time to cook! We will have at least two pots, vegan and omnivore potentially more. We'll enjoy each other's company as we enjoy the soup, and this will lead into story circle. Take a stone after the meal to take stone soup magick away with you! Please bring a chair and your own bowl and spoon. 1 hour.
(Fri, 7:00 pm)
Story Circle - by "Wizzard" Rodney Hall
Come join us for one of the oldest rituals of humankind, the way we communicated and swapped knowledge before advanced technology and social media. We shall gather together in peace and community and pass the Horn of Stories. Whoever holds the Horn will sip from it and then will share a story, joke or song, true or made up, and then pass it along. The Horn's libations will contain alcohol, so those who do not partake may give their sip to a friend or pour it as a offering to Roxana. Bring your camaraderie, your best stories, and your favorite alcoholic beverage to share with the group and keep the Horn filled. 2 hours.
(Fri, 9:00 pm) OPENING RITUAL - by skippy
(Fri, 9:30 pm)
Wish You Were Here - by Stephen
Stephen is a scary-good psychic who "sees dead people." At this time of year, with the thinning of the veil as Samhain approaches, those who have left us are closer than ever. Consider this a mini-seance, as we get in touch with our ancestors, spirit guides, and our loved ones who have passed before us. 1 hour.
(Fri, 10:30 pm) DRUM CIRCLE
(Sat, 11:00 am)
Build-a-Ritual - by skippy
Ever wondered what goes into creating a group ritual for these pagan festivals? Now is your chance to peak behind the curtain and help create a ritual from scratch. Just bring an open mind (and maybe some scratch paper to jot notes onto) and a creative spirit as we design a group ritual to be performed later this night after dark (this will be the main ritual). [skippy is the co-author (with Linda Kerr) of many of the Main Rituals performed at Moondance over the years]. 1 hour.
(Sat, 12:30 pm)
The Wizzard Talks About Stuff - by "Wizzard" Rodney Hall
I really wanted to teach a class, but I didn't know what to teach -- but I know a lot about magick, and a lot about life, so if you are interested in what I know, come to my class and ask questions! I'll answer the ones I know, and the ones I don't I will deflect with comedy! I will start with a small summary of who I am, and during the class will tell the interesting stories that I hopefully was not already forced to use at the Story Circle! 1.5 hours.
(Sat, 2:00 pm)
Crystals & Stones - by Stephen
There are many ways to use crystals and stones metaphysically for healing and crystal magic. Most crystals and stones are used in a number of more traditional metaphysical ways ways. Certain stones are used in specific ways, and some people have specific favorite methods for any particular type of stone, and there are endless unique ways of using them. 1 hour.
(Sat, 3:00 pm)
Sigils - by Eileen
Getting big results from a few little lines Sigils are an easy and adaptable magical technology that anyone can use! This class will cover everything from how best to chose your magical target and frame your intent, through basic sigil construction, to tips tricks and techniques derived from a more current understanding of the subconscious, which may be new to you even if you've used sigils before! Bring a writing utensil and paper. 1 hour.
(Sat, 4:00 pm)
Reiki/Vibrational Energy Work - by Nion
We will cover aspects of Reiki and tuning forks for energy work. I will take appointments for Reiki attunements and massage, energy work. 1 hour.
(Sat, 5:00 pm) Start cooking (at your campsite) for potluck!
(Sat, 6:00 pm) POTLUCK
If your last name starts with: A-F, bring desserts; G-M, bring meat dishes; N-S, bring veggie dishes; or T-Z, bring appetizers, salads, cheeses, or breads.
(Sat, 7:30 pm) MAIN RITUAL - by skippy & Build-a-Ritual group
(Sat, 9:00 pm) The Annual Black Hat Society Ball - The Black Hat
For several years at FallFling, Bio-Buzz has sponsored this gala; we will continue this at Roxanna! The theme this year is Witches and Faeries, with prizes for the best witch and best faerie costumes (two categories, one winner in each). So be there, it takes YOU to make this ball a success! 1 hour.
(Sat, 10:00 pm) DRUM CIRCLE
(Sun, 10:00 am) GIVE-AWAY
The Give Away will act as our closing ceremony. Please bring something that is special to you, or has brought something good to you, that you are now ready to pass on to someone else. This gift doesn't have to be something physical; it can be an offer of help or service. Once something is given away, all strings to that gift are broken; the gift is given with no expectations. Each person will take a turn to talk about their item and its meaning, then place it on the blanket. Once all items are laid down, if you see something that speaks to you, and no one else wants it, you may take it. 30 minutes.
Back to Main Flyer